Swelling Of The Inside Of The Mouth?

Illustration of Swelling Of The Inside Of The Mouth?
Illustration: Swelling Of The Inside Of The Mouth? Bing

Good afternoon,

1 Answer:

Hi Nurhazizah,

Swelling that occurs on the inside of the mouth indicates an inflammatory process that is usually experienced in the oral cavity, such as pulpitis (inflammation of the gums), infection at the base of the teeth, or stomatitis (thrush).

The treatment given to your mother aims to relieve the inflammatory process caused by infection, so antibiotics and anti-inflammatory drugs are given. Nausea and vomiting experienced can be caused by the treatment given, especially if it occurs during the initial period of treatment, but there are several conditions where nausea and vomiting also occur, including dyspepsia, GERD, or liver disorders such as hepatitis.

Some suggestions that can be made for complaints of nausea and vomiting include eating regularly and temporarily avoiding foods that are too spicy and sour. Keep daily caffeine intake to a minimum. If severe nausea, eat little by little but with increased frequency. Get enough rest and avoid excessive stress. Also avoid exposure to cigarette smoke and odors that stimulate nausea.


However, if for more than 3 days the nausea persists, accompanied by a weak body, and difficulty eating, you should immediately take your mother to the hospital to get treatment for the nausea and vomiting experienced by your mother.

I hope this information is helpful.

Regards,

dr. Irvandi

: by

Related Question

(2 years ago)

...

Can I Change Captopril To Ramipril For People With Hypertension?

Can I Change Captopril To Ramipril For People With Hypertension?

(2 years ago)

Hello, I want to ask, my mother has a history of hypertension and glucose, until now she has a light stroke, first I often use catropil to reduce her blood, now I want to change wi...

(2 years ago)

...

Leave a Reply

Your email address will not be published.